# SDR 0300396308

- Difficulty date: March 3, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 55,054 hours, 6,671 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Box
- Condition: Shorted
- Location: Seat 79a
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE TO HNL AN OVERHEATED PLASTIC ODOR WAS DETECTED ABOUT 45 MINUTES BEFORE SEAT 79AB PVS FAILED. REPLACED UEB, SEB AND CONSOLE.
